# SDR DALA1608489520

- Difficulty date: April 13, 2014
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 38,748 hours, 26,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 229-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT BS 229-237 BETWEEN LONGERON 6L AND 7L.  REPAIRED, SKIN IAW SRM 53-03-01-2R-1, FIGURE 211, SHEET 3.
